Rockefeller philanthropy and mathematical emigration between World Wars
Journal article, Peer reviewed
MetadataShow full item record
Original versionSiegmund-Schultze, R. (2015). Rockefeller philanthropy and mathematical emigration between World Wars. The Mathematical Intelligencer, 37(1), 10-19. doi: 10.1007/s00283-014-9530-9 10.1007/s00283-014-9530-9
This article discusses one aspect of Rockefeller support for mathematics: the emigration of mathematicians from Europe. For the broader policies of the Rockefeller philanthropies for internationalization of mathematics, see my monograph Siegmund-Schultze (2001), which together with other sources will be broadly used in the following and will be quoted as RI.
Published version of an article in the journal: The Mathematical Intelligencer. Also available from the publisher at: http://dx.doi.org/10.1007/s00283-014-9530-9